# SDR USAA2012052300010

- Difficulty date: April 27, 2012
- Submitted: May 23, 2012
- Operation: Air carrier
- Aircraft: N733UW
- Make and model: Airbus A319-112
- Aircraft serial: 1205
- Aircraft time: 34,437 hours, 20,080 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Splice
- Part number: D53110396200
- Condition: Elongated
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - ELONGATED HOLE ON SEAT TRACK SPLICE AT FR24, S23R, -Y765.  REPLACED SEAT TRACK SPLICE AT FR24, S23R, -Y765 IAW A319 SRM 51-42-11 & AIRBUS DRAWING D53110920.
